# SDR CALA2016111100879

- Difficulty date: November 11, 2016
- Submitted: November 12, 2016
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 61,444 hours, 25,269 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE PATH LIGHT INOP IN SEAT 21. FOUND CONNECTOR AT SEAT FOOT DISCONNECTED. SECURED SAME AND ALL CKS NORM. ACFT OK TO CONTINUE.
